Journal of the Mathematical Society of Japan

A surgery formula for the discrete Godbillon-Vey invariant

Norikazu HASHIGUCHI

Full-text: Open access

Abstract

Transversely piecewise linear foliations of codimension one on closed 3-manifolds are deformed by surgery. We will show the surgery formula for the discrete Godbillon-Vey invariant of these foliations.

Article information

Source
J. Math. Soc. Japan, Volume 56, Number 4 (2004), 1203-1209.

Dates
First available in Project Euclid: 27 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1190905455

Digital Object Identifier
doi:10.2969/jmsj/1190905455

Mathematical Reviews number (MathSciNet)
MR2092944

Zentralblatt MATH identifier
1062.57034

Subjects
Primary: 57R30: Foliations; geometric theory
Secondary: 57R20: Characteristic classes and numbers

Keywords
transversely PL foliations surgery Godbillon-Vey invariant

Citation

HASHIGUCHI, Norikazu. A surgery formula for the discrete Godbillon-Vey invariant. J. Math. Soc. Japan 56 (2004), no. 4, 1203--1209. doi:10.2969/jmsj/1190905455. https://projecteuclid.org/euclid.jmsj/1190905455


Export citation